# SDR SWAA2023071779149

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,605 hours, 39,318 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Split
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEF FLAP ASYMMETRY. BOTH L AND R TEF INDICATORS LESS THAN 1 (AND SPLIT INDICATION)<[01] REMOVED AND REPLACED #8 FLAP SKEW SENSOR PER AMM 27-59-01
